How To Deal With Drug Allergies

Illustration of How To Deal With Drug Allergies
Illustration: How To Deal With Drug Allergies i.pinimg.com

Tonight Doctor Dok. I have a drug allergy and my hands are red and straight with water and tears, what medicine can cure it? , and I am a nursing mother

1 Answer:

Hello Ananda,


Thank you for the question.

Hand that is red, bruntusan, and runny if the appearance is always after taking certain drugs, it is most likely that you are allergic to the drug. However, besides being a drug, this allergy can also be triggered by other things, such as cold, clothing, latex, dust mites, and so on. This allergy arises when the immune system mistakenly considers contact between a thing and the body as dangerous, when in fact it is not.


In addition to allergies, complaints on the skin of your hands can also indicate you have contact dermatitis, insect bites, tinea manum, scabies, chicken pox, shingles, prickly heat, impetigo, dermatitis herpetiformis, and many other medical conditions.


In order to improve, you try the following steps first:

No longer carelessly taking drugs, especially when breastfeeding
Be more diligent in bathing and washing your hands with mild soap and is suitable for your skin type
Do not scratch, rub, or squeeze the scrub on your skin
Avoid contact between hands with things that can trigger allergies and irritation, as mentioned above
Do not carelessly shake hands with others, without washing your hands afterwards
Drink plenty of water and live a healthy lifestyle

However, if the complaint actually spreads or repeats continuously, even becomes festering, swollen, and other complaints appear more severe, you should not let it. Go directly to see your doctor or dermatologist so that you can be given the right treatment according to the cause.


I hope this helps.

: by

Related Question

The Cause Of Menstrual Blood Is Only A Little That Comes Out?

The Cause Of Menstrual Blood Is Only A Little That Comes Out?

(2 years ago)

At night, I want to ask, so I’ve had a few months menstruation but only a little blood came out, and it was only two days the third day blood did not come out, sometimes even...

Are There Side Effects Of Eating Too Much Enoki Mushroom?

Are There Side Effects Of Eating Too Much Enoki Mushroom?

(2 years ago)

I want to ask, do most people eat enoki mushrooms with side effects?...

The Cause Of Pain In The Gut Feels Sore Disappear?

The Cause Of Pain In The Gut Feels Sore Disappear?

(2 years ago)

good night, I want to ask 2 days I experienced abdominal pain at first stomach stomach bloating and constantly belching nausea but I treat using a special herbal medicine for diges...

Leave a Reply

Your email address will not be published.